Print Page | Close Window

problem with MSM

Printed From: HairBoutique.com
Category: The HairTalk® Archives
Forum Name: Hair Vitamins & Growth Formulas
Forum Description: Questions & Answers about Hair Vitamins
URL: https://talk.hairboutique.com/forum_posts.asp?TID=27763
Printed Date: November 25 2020 at 2:32am


Topic: problem with MSM
Posted By: princessmonica
Subject: problem with MSM
Date Posted: June 29 2003 at 9:46pm
i started taking msm yesterday and today. it kind of made my stomach hurt. has anybody experience this? is there anything i can do? i heard sometimes your body needs times to adjust.

-------------
http://www.msnusers.com/monicasanders - http://www.msnusers.com/monicasanders



Replies:
Posted By: SuperGrover
Date Posted: June 29 2003 at 10:14pm
I'd definitely try taking it with food if it's making your stomach hurt. If you're not having a whole meal, then even just a cookie can help.

I don't take MSM alone, but it's in Ultra Nourishair. I have made the mistake once or twice of taking it on an empty stomach, and yup, my stomach hurt too. Not painful, just felt medicine-y.

-------------
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"


Posted By: princessmonica
Date Posted: June 30 2003 at 12:29am
i did eat maybe i didn't eat enough?

-------------
http://www.msnusers.com/monicasanders - http://www.msnusers.com/monicasanders


Posted By: SuperGrover
Date Posted: July 01 2003 at 10:55am
Hmm I dunno. I've seen other people say vitamin supplements made their stomach hurt, so it's not uncommon.

Did you mention in another thread that you take medication? I know I've read you should talk to your doctor or pharmacist about what supplements you are taking, because some are thought to interfere with absorbtion of certain medication. I don't know if it could also cause stomach pain?

Sometimes I think it might just take your stomach a few days to get used to having something new in it's system. I know when I first started taking birth control, my stomach hurt for like a week. But it wasn't a problem after the first week or so. :)

-------------
"Hair is a part of you. It is not a part of me, because I am a frog." - Kermit the Frog on Sesame Street1b/N/ii ~ ??"/27"/32"


Posted By: princessmonica
Date Posted: July 06 2003 at 11:24pm
yes supergrover i do take medication. good memory! asking my dr. wouldn't help i always ask him things he knows nothing about what i ask. i have mild cerbral palsy. so if anything msm i would think help. i've taken msm now for awhile. it's fine now but horrible taste.

-------------
http://www.msnusers.com/monicasanders - http://www.msnusers.com/monicasanders



Print Page | Close Window